# SDR DALA2025120408860

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 77,889 hours, 29,995 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 285A12002
- Part serial: D00754
- Condition: Inoperative
- Location: Le Flaps
- Part time: 37,031 hours, 17,453 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY INTO ORD DUE TO LEADING EDGE TRANSIT INDICATION.   REPLACED FSEU AND CHECKED PERFORMED WIRING CHECKS. OPS CHECK GOOD.
